# SDR CA020913003

- Difficulty date: August 25, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 36,452 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: HO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) INPUTS HAVE SIGNS OF METAL TRANSFER IN FROM THE ROLLERS TO THE GEAR HOUSING BORE, ON THE RT HOUSING THE ROLLER PATH IS BREAKING UP.  OIL-LITE WASHERS ARE WORN, DEBRIS WAS IN OIL FOUND IN AND AROUND THE ROLLER AREA.  LT INPUT THE UPPER OIL-LIGHT WAS REMOVED BROKEN. OTHER CRACKS WERE FOUND IN THAT OIL-LIGHT WASHER.  LT INPUT FREEWHEEL UNIT SLIPPED DURING FLIGHT. CAUSE OF SLIP IS PRESENTLY UNDER INVESTIGATION.
